# SDR 98ZZZX792

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N379VM
- Make and model: Beech E-90
- Aircraft serial: LW27
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 4,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT APPEARS THAT VIBRATION AND LEFT HAND PROPELLER HARMONICS CAUSED OIL CANNING BETWEEN TWO STRINGERS THAT INDUCED THE ORIGINAL SKIN CRACK WHICH ENLARGED ITSSELF.  FOUND DURING THE BEECH COMPLETE INSPECTION.  SUBMITTER STATED IF GONE UNDETECTED COULD CAUSE HORIZONTAL STABILIZER FAILURE WITH CATASTROPHIC RESULTS. SUBMITTER STATED TWELVE AMT'S AND REPRESENTATIVES OF AVIATION HAVE NEVER SEEN THIS BEFORE.
